Alert archive / Ohio / Special Weather Statements in 2014
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jul 13, 2014, 6:21 PM EDT for Butler County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 13, 2014, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
County Butler County, OH
The radar
The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
718
WWUS81 KILN 132221
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN JUL 13 2014
OHZ061-070-071-132300-
BUTLER OH-MONTGOMERY OH-WARREN OH-
621 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 700 PM
EDT...
AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLLINSVILLE...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIDDLETOWN...
FRANKLIN...SPRINGBORO...MIAMISBURG AND WEST CARROLLTON.
ALSO...NEW MIAMI...SEVEN MILE...JACKSONBURG...TRENTON...SOUTH
MIDDLETOWN...POAST TOWN HEIGHTS...GERMANTOWN AND CARLISLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3948 8472 3957 8456 3957 8448 3961 8448
3971 8429 3954 8412 3938 8456
$$
ASLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:57 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 13, 3:57 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 357 PM EDT SUN JUL 13 2014 .SYNOPSIS... THE FIRST OF TWO COLD FRONTS WILL SLOWLY CROSS OUR AREA TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THIS FRONT. THE SECOND COLD FRONT WILL CROSS THE AREA MONDAY EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THE SECOND FRONTAL PASSAGE...WITH AN UNSEASONABLY COOL AIRMASS EXPECTED TO ENTER THE REGION BEHIND THIS FRONT. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CONVECTION IS DEVELOPING ALONG CONVERGENT BOUNDARIES AHEAD OF THE FIRST OF TWO COLD FRONTS THIS AFTERNOON. AS PER THE SPC MESOANALYSIS...M/L CAPES HAVE RISEN TO 1500-2500 J/KG ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR THIS AFTERNOON. 0-6 KM SHEAR VALUES ARE AROUND 30 KT WITH MUCH OF THIS SHEAR IN THE LOWEST 3 KM. CONVECTION IS EXPECTED TO CONTINUE TO FIRE THROUGH THE AFTERNOON WITH SOME OF THESE STORMS BECOMING ORGANIZED DURING THE AFTERNOON AND EARLY EVENING. THE POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS REMAINS TO BE LARGE HAIL AND DAMAGING WINDS. FREQUENT LIGHTNING HAS BEEN OBSERVED WITH THESE INITIAL CELLS AS WELL AS HEAVY RAINFALL RATES. THE FOCUS FOR CONVECTION WILL SHIFT SOUTHWARD INTO THE EVENING AS THIS FIRST COLD FRONT SLOWLY SAGS SOUTHWARD ACROSS THE REGION. THE SEVERE THREAT IS EXPECTED TO WANE AS THE SUN SETS AND INSTABILITY DIMINISHES. HOWEVER...CONVECTION MAY CONTINUE WELL INTO THE LATE EVENING AND OVERNIGHT SOUTH OF THE THE FRONTAL BOUNDARY AS THE FRONTAL BOUNDARY BEGINS TO WASH OUT SOUTH IF THE OHIO RIVER. THIS WILL CREATE THE POTENTIAL FOR TRAINING OF CONVECTION ACROSS THESE ZONES WHICH COULD INCREASE THE CHANCES FOR LOCALIZED FLOODING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... ON MONDAY...CONVECTION MAY BE ONGOING DURING THE MORNING ALONG THE WASHED OUT FIRST FRONTAL BOUNDARY ACROSS OUR SOUTHERN ZONES. MEANWHILE...A SECOND COLD FRONT WILL APPROACH NORTHWESTERN OHIO AND NORTHERN INDIANA AS A DEEP UPPER TROUGH MOVES EAST ACROSS THE GREAT LAKES. THIS SECOND COLD FRONT WILL HAVE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF IT DURING THE AFTERNOON. ALTHOUGH 0-6 KM SHEAR WILL BE A MODERATE 40-45 KT...M/L CAPES BETWEEN THE TWO COLD FRONTS ARE NOT EXPECTED TO RISE MUCH ABOVE 500 J/KG. THEREFORE...CURRENT THINKING IS THAT UPDRAFTS MAY NOT BE STRONG ENOUGH TO INCORPORATE THE FULL POTENTIAL OF THIS SHEAR...ALTHOUGH A FEW STRONG STORMS CANNOT BE RULED OUT DURING MONDAY AFTERNOON. TEMPERATURES WILL RISE INTO THE LOWER 80S ACROSS MOST LOCATIONS AHEAD OF THIS SECOND COLD FRONT ON MONDAY. BEHIND THE FRONT MONDAY EVENING INTO EARLY TUESDAY MORNING...TEMPERATURES WILL RAPIDLY DROP THROUGH THE 70S AND INTO THE 60S. BY DAYBREAK TUESDAY MORNING...TEMPERATURES WILL HAVE DROPPED INTO THE MID 50S ACROSS THE NORTHWESTERN ZONES AND MID 60S ACROSS THE SOUTHEASTERN ZONES. && .LONG TERM /TUESDAY THROUGH SUNDAY/... AN UNSEASONABLY COOL SURFACE HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA THROUGH MID WEEK. IN A DEVELOPING CAA PATTERN...850 MB TEMPS WILL DROP OFF THROUGH THE DAY...RANGING FROM AROUND 7 DEGREES CELSIUS NORTHWEST TO AROUND 10 DEGREES SOUTHEAST BY LATE AFTERNOON...WITH THE CORE OF THE COLDEST AIR THEN SETTLING ACROSS THE AREA BY 12Z WEDNESDAY MORNING. AS A RESULT...EXPECT HIGHS ON TUESDAY RANGING FROM NEAR 70 ACROSS OUR NORTHWEST TO THE MID 70S IN OUR SOUTHEAST. HIGHS ON WEDNESDAY WILL BE IN THE LOW TO MID 70S ACROSS THE ENTIRE AREA. LOWS BOTH TUESDAY AND WEDNESDAY NIGHT SHOULD DROP INTO THE LOW TO MID 50S. THESE TEMPERATURES WILL BE 10 TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THE SURFACE HIGH WILL SHIFT OFF TO THE EAST THROUGH THE END OF THE WEEK. AS WE GET INTO SOME RETURN FLOW ON THE BACK SIDE OF THE HIGH...TEMPERATURES WILL SLOWLY MODIFY HEADING INTO THE WEEKEND...BUT STILL REMAIN A FEW DEGREES BELOW SEASONAL NORMALS. THE 12Z GFS AND ECMWF DIFFER SOMEWHAT IN THEIR TIMING/STRENGTH AND PLACEMENT OF SHORT WAVE ENERGY MOVING OUT OF THE LOWER MISSISSIPPI VALLEY FRIDAY INTO SATURDAY...WITH THE ECMWF FASTER AND FURTHER NORTH THAN THE GFS. BASED ON THESE DIFFERENCE...WILL GO AHEAD AND INTRODUCE SOME LOWER END POPS PRIMARILY ACROSS OUR SOUTHEAST FOR FRIDAY INTO SATURDAY. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... CONVECTION DEVELOPING ALONG A SLOW MOVING COLD FRONT WILL IMPACT TAF SITES. CONDITIONS MAY INCLUDE MVFR CEILINGS AND IFR VISIBILITIES...ALONG WITH ISOLATED WIND GUSTS OVER 30 KNOTS. ACTIVITY WILL SHOW A WEAKENING TREND THIS EVENING WITH LOSS OF DAYTIME HEATING. AFTER A LULL IN CONVECTION LATE TONIGHT WITH WINDS BECOMING WEST...MORE SHOWERS AND THUNDERSTORMS MAY IGNITE ON MONDAY AS WINDS BACK TO SOUTHWEST AND INSTABILITY RETURNS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE EARLY MONDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...CONIGLIO
Hazardous weather outlook, Jul 13, 4:39 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT SUN JUL 13 2014 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071- 142045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- 439 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-142045- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 439 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. OCCASIONAL THUNDERSTORMS WILL CONTINUE TO PUSH EAST SOUTHEAST ACROSS THE AREA INTO THIS EVENING AS A COLD FRONT SAGS SLOWLY SOUTH THROUGH THE REGION. SOME OF THE THUNDERSTORMS COULD REACH SEVERE LIMITS WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. AN ISOLATED HAIL THREAT WILL EXIST AS WELL. THE SLOW MOVEMENT AND COPIOUS MOISTURE ASSOCIATED WITH THE FRONT MAY ALLOW FOR TRAINING THUNDERSTORMS...WHICH COULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 5:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT SUN JUL 13 2014
OHZ071-072-077>080-132200-
BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
516 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND...NORTHERN
CLERMONT...SOUTHERN WARREN...NORTHEASTERN HAMILTON...SOUTHWESTERN
CLINTON AND NORTHERN BROWN COUNTIES THROUGH 600 PM EDT...
AT 515 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIAMIVILLE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LOVELAND...MORROW...
BLANCHESTER AND LYNCHBURG.
ALSO...LANDEN...MULBERRY...LOVELAND PARK...DAY HEIGHTS...MOUNT
REPOSE...MAINEVILLE...SPRINGVALE...MURDOCK...DALLASBURG AND GOSHEN
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3930 8439 3929 8436 3931 8435 3944 8392
3920 8376 3915 8437 3926 8451
ASLLocal storm report, Jul 13, 5:33 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG JEFFERSONVILLE 39.65N 83.56W
07/13/2014 FAYETTE OH TRAINED SPOTTER
SEVERAL TREES AND POWER LINES DOWN. SOME CAMPERS AND
TRAILERS ALSO BLOWN OVER NEAR THE INTERSECTION OF ROUTE
41 AND INTERSTATE 71. TIME ESTIMATED FROM RADAR.
&&Special weather statement, Jul 13, 5:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 541 PM EDT SUN JUL 13 2014 OHZ070-071-132215- BUTLER OH-WARREN OH- 541 PM EDT SUN JUL 13 2014 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN AND SOUTHEASTERN BUTLER COUNTIES THROUGH 615 PM EDT... AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BECKETT RIDGE...MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CHESTER...KINGS ISLAND...MONROE AND MASON. ALSO...BECKETT RIDGE...MAUSTOWN...PISGAH...MAUD...HUGHES... SOCIALVILLE...KINGS MILLS...HAGEMAN...SOUTH LEBANON AND MAINEVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3948 8434 3933 8411 3929 8435 3932 8461
Special weather statement, Jul 13, 5:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT SUN JUL 13 2014 OHZ060-061-132215- MONTGOMERY OH-PREBLE OH- 545 PM EDT SUN JUL 13 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE AND NORTHERN MONTGOMERY COUNTIES THROUGH 615 PM EDT... AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LEWISBURG...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TROTWOOD AND DOWNTOWN DAYTON. ALSO...PYRMONT...BROOKVILLE...CLAYTON...NEW LEBANON...ENGLEWOOD... NORTHVIEW...DREXEL...FORT MCKINLEY...SHILOH AND OAKWOOD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3987 8417 3968 8418 3980 8459 3992 8454
Special weather statement, Jul 13, 6:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT SUN JUL 13 2014
OHZ056-065-132245-
FAIRFIELD OH-LICKING OH-
615 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES THROUGH 645 PM EDT...
AT 613 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PICKERINGTON...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PATASKALA...
BALTIMORE...BUCKEYE LAKE...GRANVILLE...HEATH AND NEWARK.
ALSO...ETNA...BEECHWOOD TRAILS...KIRKERSVILLE...MILLERSPORT...
GRANVILLE SOUTH...FAIRFIELD BEACH...HEBRON...HARBOR HILLS...TOBOSO
AND BROWNSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
3993 8246 3986 8246 3982 8279 3994 8279
4000 8277 4006 8277 4014 8218Special weather statement, Jul 13, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN JUL 13 2014
OHZ061-070-071-132300-
BUTLER OH-MONTGOMERY OH-WARREN OH-
621 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 700 PM
EDT...
AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLLINSVILLE...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIDDLETOWN...
FRANKLIN...SPRINGBORO...MIAMISBURG AND WEST CARROLLTON.
ALSO...NEW MIAMI...SEVEN MILE...JACKSONBURG...TRENTON...SOUTH
MIDDLETOWN...POAST TOWN HEIGHTS...GERMANTOWN AND CARLISLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3948 8472 3957 8456 3957 8448 3961 8448
3971 8429 3954 8412 3938 8456
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 31 min |
| Jul 13, 1:01 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jul 13, 1:28 PM EDT | Special Weather Statement | ILN | Franklin, Licking, Madison | 32 min |
| Jul 13, 1:50 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 40 min |
| Jul 13, 1:52 PM EDT | Special Weather Statement | ILN | Hocking | 23 min |
| Jul 13, 2:18 PM EDT | Special Weather Statement | ILN | Perry | 27 min |
| Jul 13, 2:44 PM EDT | Special Weather Statement | ILN | Clermont | 46 min |
| Jul 13, 2:49 PM EDT | Special Weather Statement | ILN | Hocking | 41 min |
| Jul 13, 3:24 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Highland | 51 min |
| Jul 13, 3:25 PM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 16 min |
| Jul 13, 3:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 25 min |
| Jul 13, 4:28 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 13, 4:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 117 min |
| Jul 13, 4:43 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| Jul 13, 4:48 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 13, 4:54 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison, Pickaway | 39 min |
| Jul 13, 4:58 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 2 hr |
| Jul 13, 4:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jul 13, 5:16 PM EDT | Special Weather Statement | ILN | Warren | 44 min |
| Jul 13, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Madison, Pickaway | 51 min |
| Jul 13, 5:41 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Jul 13, 5:45 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 13, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 28 min |
| Jul 13, 6:10 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Jul 13, 6:15 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| Jul 13, 6:52 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 113 min |
| Jul 13, 7:00 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Madison, Pickaway | 3 hr |
| Jul 13, 7:06 PM EDT | Special Weather Statement | ILN | Scioto | 24 min |
| Jul 13, 3:32 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 28 min |
Nearby
Special Weather Statements in Ohio, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.